# SDR USAA2015020900003

- Difficulty date: February 7, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 67,729 hours, 9,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 2276
- Condition: Inoperative
- Location: Cabin
- Part time: 67,724 hours, 9,927 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEU-1 15WL & 18WL FAIL EPSU SYS TEST.  R & R EPSU ON 15WL & 18WL, R & R EPSU BATTERIES ON 15WL & 18WL.
